“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16070
School of Mathematics
  Title:   The tree property at double successors of singular cardinals of uncountable cofinality with infinite gaps
  Author(s):  Mohammad Golshani (Joint with R. Mohammadpour)
  Status:   Published
  Journal: Ann. Pure Appl. Logic
  Vol.:  169
  Year:  2018
  Pages:   164-175
  Supported by:  IPM
Assuming the existence of a strong cardinal κ, a weakly compact cardinal \l above it and γ > \l, we force a generic extension in which κ is a singular strong limit cardinal of any given cofinality δ, 2\k ≥ γ and such that the tree property holds at κ++. This extends the main result of [] for uncountable cofinalities.

Download TeX format
back to top
scroll left or right